Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Infinitely many solutions for the $p(x)$-Laplacian equations without (AR)-type growth condition

Tom 105 / 2012

Chao Ji, Fei Fang Annales Polonici Mathematici 105 (2012), 87-99 MSC: Primary 35J60; Secondary 58E30. DOI: 10.4064/ap105-1-8

Streszczenie

Under no Ambrosetti–Rabinowitz-type growth condition, we study the existence of infinitely many solutions of the $p(x)$-Laplacian equations by applying the variant fountain theorems due to Zou [Manuscripta Math. 104 (2001), 343–358].

Autorzy

  • Chao JiDepartment of Mathematics
    East China University of Science and Technology
    200237 Shanghai, China
    e-mail
  • Fei FangSchool of Mathematical Sciences
    Xiamen University
    361005 Xiamen, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek